# SDR VNAA2010110100002

- Difficulty date: November 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 14,682 hours, 14,682 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D283
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE RED MSG WHEN SELECTED IN THE UP POSITION AFTER TAKE OFF.  CREW ELECTED TO RETURN TO OAJ AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM USING THE AIRCRAFT MAINTENANCE MANUALS AND CHANGED THE LT PROXIMITY SENSOR UNIT.  OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND RELEASED FOR SERVICE.
